# SDR SWAA2024120648207

- Difficulty date: October 13, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE I/B AUXILIARY TRACK OF SLAT 1 AT LT WING 2024-633791<[01] REPLACED SUPPORT ANGLE I.A.W B737-700 SRM 51-10-02 ITEM 9 DWG 114A5010-11 SHEET 14 REV C LOC. ON I/B AUXILIARY TRACK OF SLAT 1 AT LT WING DUE TO CRACK IS NOT PERMITTED ALLOWABLE DAMAGE ON SRM. MEASURES OF CRACK: L= 1.500? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23343124 DUE DATE: 09-MAR-25;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE I.A.W B737-700 SRM 51-10-02 ITEM 9 DWG 114A5010-11 SHEET 14 REV C LOC. ON I/B AUXILIARY TRACK OF SLAT 1 AT LT WING DUE TO CRACK IS NOT PERMITTED ALLOWABLE DAMAGE ON B737-700 SRM 57-42-01-1A-1 ALLOWABLE DAMAGE 1. MEASURES OF CRACK: L= 1.500? TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: B23343124 DUE DATE: 09-MAR-25;[03] CERTIFIED WORK PERFORMED.
